MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 14B; ANTI-REFLUX IMPLANT
Catalog Number LXMC14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 7/15/2024.B3: unknown; captured as awareness date.D6a: exact date is unknown.Assumed first month of the year and first day of the month.A manufacturing record evaluation was performed for the finished device lot number 10039, and no non-conformances were identified.The device is affected by 2018 linx recall product bounding.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the facility has a patient who's linx has broken which was confirmed by x-ray.Device has not been explanted.No further information was provided to the sales rep at the time of reporting.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/6/2024.Photo analysis: an x-ray image of the device in vivo was reviewed by a medical safety officer.As per medical safety officer: "the image demonstrates a discontinuous linx device." the mechanism/cause of failure is unknown as a hands-on analysis of the device is necessary to determine the cause of failure.No further investigation can be completed at this point.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/25/2024 additional information received: the information for the implanted device is lxmc14 10039 (b)(6).She also provided a copy of the imaging which is being attached to the file.I requested the patient history and other details regarding the discontinuous device and will update the file upon receipt.Photo images were received.Any additional information obtained from the photo evaluation will be included as part of the product investigation.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/12/2024.Additional event information: received information from patient that she and her surgeon decided to leave the discontinuous device in place for now.She is not experiencing return of symptoms and so they decided to monitor for one year and ensure the device remains in position and there are no changes in symptomatology.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/13/2025.Additional information received: spoke with (b)(6) in surgeon¿s office who indicated explant procedure has not yet been scheduled as they are still awaiting approval from insurance.She will keep me posted.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/3/2025.Additional information: patient¿s explant has been scheduled for (b)(6) 2025.
 
Additional Manufacturer Narrative
(b)(4) date sent: 9/17/2025.Additional information received: the explant procedure took place.

Brand Name
1.5T LINX, 14B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19740157
Report Number3008766073-2024-00103
Device Sequence Number14375045
Product Code LEI
UDI-Device Identifier00855106005349
UDI-Public(01)00855106005349(11)160117(17)200117(10)10039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2020
Device Catalogue NumberLXMC14
Device Lot Number10039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/24/2024
07/25/2024
11/06/2024
02/12/2025
07/03/2025
09/17/2025
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date07/25/2024
08/06/2024
11/12/2024
02/13/2025
07/03/2025
09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2038-2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown